MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547020
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2018 as no event date was reported.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx retrieval balloon device was used in the biliary area during a procedure performed on an unknown date.According to the complainant, prior to the procedure, the balloon was tested outside the duodenoscope and was noted to inflate only at one side.It was also noted that the balloon could not initially be deflated; after several attempts, the balloon deflated.After introducing the device into the scope channel, the same problem occurred again.No patient complications have been reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx retrieval balloon device was used in the biliary area during a procedure performed on an unknown date.According to the complainant, prior to the procedure, the balloon was tested outside the duodenoscope and was noted to inflate only at one side.It was also noted that the balloon could not initially be deflated; after several attempts, the balloon deflated.After introducing the device into the scope channel, the same problem occurred again.No patient complications have been reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.Additional information received on december 19, 2018.It was reported that the event occurred during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2018.The procedure was completed with another extractor pro rx balloon.There have been no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Problem code 1149 for the reportable issue of balloon failed to deflate.Conclusion code 4316 is being used in lieu of an adequate conclusion code for "device not returned".The complainant indicated that the device will not be returned for investigation.Therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.

Brand Name
EXTRACTOR PRO RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8169217
Report Number3005099803-2018-61952
Device Sequence Number1697128
Product Code FGE
UDI-Device Identifier08714729790310
UDI-Public08714729790310
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2020
Device Model NumberM00547020
Device Catalogue Number4702
Device Lot Number0022272489
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1